# SDR MWEA98464

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Pan
- Part number: 5912528
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR CUTOUT JAMB PAN WAS FOUND CORRODED AROUND THE LOWER AREA.  MTC REMOVED DAMAGED SECTION INSTALLED REPAIR SECTION USING APPROVED DATA.
